Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 39, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Mar 25, 2005, 6:08 AM EST for Clinch County, Georgia. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2005, 6:08 AM EST (11:08 UTC)
- Expired
- Mar 25, 2005, 7:00 AM EST
- In force
- 52 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Clinch County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 5:35 AM EST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 11.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2075 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KJAX 251108 SVRJAX GAC065-251200- /O.NEW.KJAX.SV.W.0039.050325T1108Z-050325T1200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 608 AM EST FRI MAR 25 2005 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CLINCH COUNTY IN SOUTHEAST GEORGIA THIS INCLUDES THE CITIES OF...HOMERVILLE...ARGYLE * UNTIL 700 AM EST * AT 601 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF DU PONT...OR ABOUT 12 MILES SOUTHEAST OF LAKELAND...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL ALSO AFFECT DUPONT. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 3100 8300 3083 8297 3087 8251 3107 8263 $$ CAMP
1 follow-up statement
000 WWUS52 KJAX 251127 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 627 AM EST FRI MAR 25 2005 GAC065-251200- /O.CON.KJAX.SV.W.0039.000000T0000Z-050325T1200Z/ CLINCH GA- 627 AM EST FRI MAR 25 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 700 AM EST FOR CENTRAL CLINCH COUNTY... AT 617 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS STORM WAS LOCATED 6 MILES SOUTH OF HOMERVILLE...MOVING EAST AT 35 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ARGYLE. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 3103 8281 3086 8276 3087 8251 3107 8263 $$ CAMP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:30 AM EST, 3 hours 38 minutes earlier.
Area forecast discussion, Mar 25, 2:30 AM EST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 AM EST FRI MAR 25 2005 .SYNOPSIS...WARM FRONT IS LOCATED JUST SOUTH OF THE CWA TONIGHT WHILE A PEEK AT SATELLITE AND RADAR SHOWS SOME INTERESTING FEATURES. A SHORTWAVE IS RAPIDLY MOVING EWD ALONG THE SUB-TROPICAL JET THAT STRETCHES ALONG THE GULF COAST AND NORTH FLORIDA. NUMEROUS TSTMS ARE NOW IN THE NERN GULF. THIS IMPULSE HAS BEGUN TO INTERACT WITH THE WARM FRONT AND QUITE A BIT OF CONVECTION IS DEVELOPING WITH A BAND OF SHOWERS MOVING INTO MARION COUNTY. AT THIS HOUR LIGHTNING REMAINS OVER THE OPEN WATERS. && .SHORT TERM...GFS DOES WELL WITH INITIALIZATION OF THE SHORTWAVE ENERGY AND WARM FRONT...AND SHOWS IMPRESSIVE OMEGA FIELD OVER THE REGION THIS MORNING WITH MOSTLY ELEVATED CONVECTION PRODUCING INTENSE LIGHTNING...HAIL AND STRONG WINDS. WARM AIR ADVECTION WILL PUSH TEMPS INTO MID/UPPER 70S TO AROUND 80. MODERATE LLVL JET AND DEEP LAYER SHEAR COULD PRODUCE A FEW SEVERE TSTMS BY AFTN. LIKELY POPS EXPECTED FOR SRN TIER TAPERING TO 40% FOR SE GA. TONIGHT WILL BRING A LULL IN ACTIVITY. STORMS RETURN ON SATURDAY AND THE CWA IS ONCE AGAIN IN SLIGHT RISK FOR SEVERE TSTMS. IN A NUTSHELL...SOUTHWESTERLY FLOW WILL PUMP GULF MOISTURE INTO THE WARM FRONT OVER THE REGION CREATING VERY UNSTABLE AIR MASS. STRONG STORMS WILL DEVELOP ALONG THE WARM FRONT AS IT LIFTS NWD...THEN ON SUNDAY A SQUALL LINE WITH MORE STRONG STORMS PRECEDING A COLD FRONT IS EXPECTED TO MOVE THROUGH IN THE AFTERNOON AND EVENING. .LONG TERM...THE DEEP SHORTWAVE TROUGH FINALLY EXITS THE EAST COAST ON MONDAY DRIVING THE COLD FRONT SE OF THE AREA. DRIER AND MORE SEASONABLE WEATHER IS EXPECTED THROUGH THE REMAINDER OF THE WEEK. && .MARINE...GENERALLY LIGHT TO MODERATE SOUTHERLY FLOW WILL CONTINUE THROUGH THE WEEKEND OVER THE COASTAL WATERS. NEXT SIGNIFICANT INCREASE IN WINDS EXPECTED MONDAY ONCE THE COLD FRONT PUSHES THROUGH. NO HEADLINES FOR TODAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 75 59 81 63 / 40 20 30 60 SSI 73 62 75 63 / 40 20 30 60 JAX 79 63 80 64 / 40 20 40 50 SGJ 78 65 76 66 / 50 20 40 50 GNV 80 63 82 65 / 50 20 40 40 OCF 80 64 83 66 / 50 20 30 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && PUBLIC...TRABERT MARINE/FIRE WX....CAMP
Hazardous weather outlook, Mar 25, 6:03 AM EST, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 603 AM EST FRI MAR 25 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-261100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 603 AM EST FRI MAR 25 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 PM EST... A WARM FRONT OVER THE REGION IN COMBINATION WITH A SERIES OF UPPER LEVEL DISTURBANCES WILL CAUSE STRONG TO SEVERE THUNDERSTORMS TO DEVELOP TODAY. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ...STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE WEEKEND... A SERIES OF STRONG DISTURBANCES WILL PUSH ACROSS THE FORECAST AREA THROUGH EASTER SUNDAY. STRONG TO ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH DAY. THESE THUNDERSTORMS MAY BE ACCOMPANIED BY DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. PLEASE STAY TUNED TO NOAA WEATHER RADIO...OR YOUR LOCAL TV OR RADIO STATION FOR THE LATEST WARNINGS...WATCHES AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO ACTIVATE WHEN STORMS ARE IN THE AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. MKT
In the hours before
Special weather statement, Mar 25, 4:26 AM EST, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 426 AM EST FRI MAR 25 2005 FLZ023-GAZ150-163-164-251015- BAKER FL-CHARLTON GA-CLINCH GA-WARE GA- 426 AM EST FRI MAR 25 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BAKER... CHARLTON...CLINCH AND WARE COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 515 AM EST... AT 426 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER COLUMBIA COUNTY...OR ABOUT 14 MILES SOUTH OF FARGO...MOVING NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND THROUGH 515 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
Special weather statement, Mar 25, 4:28 AM EST, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 428 AM EST FRI MAR 25 2005 FLZ020>022-030-251015- COLUMBIA FL-HAMILTON FL-SUWANNEE FL-UNION FL- 428 AM EST FRI MAR 25 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR UNION... SUWANNEE...COLUMBIA AND HAMILTON COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 515 AM EST... AT 428 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CENTERED ALONG A LINE EXTENDING FROM 21 MILES NORTHWEST OF DOWLING PARK TO 5 MILES SOUTHEAST OF BRANFORD...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF MADISON TO 9 MILES SOUTHWEST OF ICHETUCKNEE SPRINGS STATE...MOVING NORTHEAST AT 40 MPH. THIS WILL ALSO AFFECT AREAS AROUND OBRIEN...HILDRETH...DOWLING PARK...NEWBURN... ICHETUCKNEE SPRINGS STATE...MCALPIN...JASPER AND SUWANNEE RIVER STATE PARK THROUGH 515 AM EST. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. TRABERT
Special weather statement, Mar 25, 4:54 AM EST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 454 AM EST FRI MAR 25 2005 FLZ024-GAZ164-251045- CHARLTON GA-NASSAU FL- 454 AM EST FRI MAR 25 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NASSAU AND CHARLTON COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 545 AM EST... AT 454 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 16 MILES WEST OF HILLIARD...MOVING EAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HILLIARD THROUGH 545 AM EST. HAIL UP TO ONE HALF INCH IN DIAMETER... EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
Local storm report, Mar 25, 5:01 AM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
501 AM EST FRI MAR 25 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL LIVE OAK 30.29N 82.99W
03/25/2005 2.75 INCH SUWANNEE FL PUBLIC
BASEBALL SIZE HAIL ALL OVER YARD.
0345 AM HAIL 9 ENE LIVE OAK 30.34N 82.85W
03/25/2005 2.75 INCH SUWANNEE FL FIRE DEPT/RESCUE
BASEBALL SIZE HAIL REPORTED BY OFF DUTY FIRE FIGHER NEAR
PINE GROVE.
0345 AM HAIL WHITE SPRINGS 30.34N 82.76W
03/25/2005 2.00 INCH HAMILTON FL PUBLIC
HAIL BETWEEN GOLF BALL AND BASEBALL SIZE REPORTED.
WINDOWS BROKEN AND DAMAGE TO CARS.
0350 AM HAIL 3 S WHITE SPRINGS 30.29N 82.76W
03/25/2005 1.75 INCH COLUMBIA FL AIRPLANE PILOT
HAIL DAMAGED WINDSHIELD ON INTERSTATE 75.
0350 AM HAIL 9 SE JASPER 30.42N 82.85W
03/25/2005 1.75 INCH HAMILTON FL LAW ENFORCEMENT
GOLF BALL HAIL REPORTED BY SHERIFF OFFICE EMPLOYEE ALONG
INTERSTATE 75.
0415 AM HAIL 8 N WHITE SPRINGS 30.45N 82.76W
03/25/2005 1.75 INCH HAMILTON FL PUBLIC
&&
CAMPSpecial weather statement, Mar 25, 5:18 AM EST, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 518 AM EST FRI MAR 25 2005 GAZ150-163-164-251100- CHARLTON GA-CLINCH GA-WARE GA- 518 AM EST FRI MAR 25 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CHARLTON...CLINCH AND WARE COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 600 AM EST... AT 518 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER CLINCH COUNTY...OR ABOUT 9 MILES NORTH OF FARGO...MOVING NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STEPHEN FOSTER STATE PARK THROUGH 600 AM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED AS WELL AS HAIL UP TO ONE HALF INCH. UNPLUG COMPUTERS...TELEVISION SETS...AND OTHER HOME APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. TRABERT
Special weather statement, Mar 25, 5:22 AM EST, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 522 AM EST FRI MAR 25 2005 FLZ020-GAZ162-251045- ECHOLS GA-HAMILTON FL- 522 AM EST FRI MAR 25 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR HAMILTON AND ECHOLS COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 545 AM EST... AT 522 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER HAMILTON COUNTY...OR ABOUT 5 MILES NORTHWEST OF JASPER...MOVING EAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND NEEDMORE THROUGH 545 AM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED AS WELL AS ONE HALF INCH HAIL. UNPLUG COMPUTERS...TELEVISION SETS...AND OTHER HOME APPLIANCES AS THEY ARE SUSCEPTIBLE TO POWER SURGES AND MAY BE DAMAGED BY NEARBY LIGHTNING STRIKES. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. TRABERT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 4:57 AM EST | Severe Thunderstorm Warning | JAX | Charlton | 48 min |
| Mar 25, 5:20 AM EST | Severe Thunderstorm Warning | JAX | Camden | 40 min |
| Mar 25, 5:45 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Coffee | 45 min |
| Mar 25, 5:52 AM EST | Severe Thunderstorm Warning | JAX | Charlton | 38 min |
| Mar 25, 5:58 AM EST | Severe Thunderstorm Warning | JAX | Ware | 47 min |
| Mar 25, 6:15 AM EST | Severe Thunderstorm Warning | JAX | Bacon | 30 min |
| Mar 25, 6:32 AM EST | Severe Thunderstorm Warning | JAX | Appling, Wayne | 28 min |
| Mar 25, 6:36 AM EST | Severe Thunderstorm Warning | JAX | Brantley | 24 min |
| Mar 25, 7:00 AM EST | Severe Thunderstorm Warning | JAX | Wayne | 45 min |
| Mar 25, 7:37 AM EST | Severe Thunderstorm Warning | JAX | Jeff Davis | 38 min |
| Mar 25, 7:45 AM EST | Severe Thunderstorm Warning | JAX | Coffee, Ware | 48 min |
| Mar 25, 8:40 AM EST | Severe Thunderstorm Warning | JAX | Echols | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.